# SDR AALA2019101199003

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 28,264 hours, 10,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HANDHELD EMERGENCY FLASHLIGHT AT R2 DOOR INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK IN FLASHLIGHT PER GPM 17.11.3A.
